# SDR 0200809923

- Difficulty date: March 6, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N927RC
- Make and model: Doug DC-9-32
- Aircraft serial: 47469
- Aircraft time: 71,305 hours, 71,847 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Drain Valve
- Part number: 314195
- Part serial: 01150
- Condition: Blown
- Location: Hyd Pump
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J, B
- Precautionary procedure: H

## Discrepancy

ON TOUCHDOWN AT LANDING, THE RIGHT HYDRAULIC PRESSURE LOW LIGHT ILLUMINATED AND THE RIGHT HYDRAULIC QUANTITY DROPPED TO ZERO.  FLIGHT CLEARED THE RUNWAY AND TURNED OFF THE RIGHT ENGINE DRIVEN AND AUXILIARY HYDRAULIC PUMPS.  DURING TAXI TO GATE, SOME SMOKE ENTERED THE CABIN, PRESUMABLEY FROM HYDRAULIC FLUID LEAKING ONTO THE APU.  NO EMERGENCY WAS DECLARED AND TAXI TO GATE WAS UNEVENTFUL.  MAINTENANCE FOUND THE DRAIN MODULE FOR THE RIGHT ENGINE DPI ASSEMBLY BLOWN OFF.  REPLACED BOTH CASE AND PRESSURE DRAIN FILTERS AND RIGHT ENGINE DRIVEN AND AUXILIARY HYDRAULIC PUMPS.  LEAK AND OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
